# SDR SWAA2025022097522

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 68,058 hours, 40,669 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unlocked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

*SEAT 11F RECLINES @ EMERGENCY EXIT ROW.<[01] LOCKED OUT 11F SEAT RECLINE PER CMM 25-21-42
